# SDR AALA201905019021

- Difficulty date: April 15, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 20,445 hours, 8,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER SILL SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER SILL SHAPE FITTING PER SRM 51-72-11.
